English  |  正體中文  |  简体中文  |  Items with full text/Total items : 54043/88873 (61%)
Visitors : 10548256      Online Users : 29
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/18991

    Title: Legal restrictions and sunspots: A further inquiry on the real-bills doctrine versus the quantity theory debate
    Authors: Chuang, Shi-feng;Huo, Teh-ming
    Contributors: 淡江大學經濟學系
    Date: 2004-09-01
    Issue Date: 2009-09-23 17:14:35 (UTC+8)
    Publisher: Elsevier
    Relation: Journal of macroeconomics 26(3), pp.431-442
    DOI: 10.1016/j.jmacro.2003.02.003
    Appears in Collections:[Graduate Institute & Department of Economics] Journal Article

    Files in This Item:

    File SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback